Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Cannabis induced hyperemesis

Anonymous
Posted by Anonymous
  • 2 Replies
Anyone ever heard of this? I have a friend who is an ER physician and she told me about this. We were talking about some stomach issues I've been having and she mentioned it to me because I am a long time smoker. I thought she messing with me till I googled it.
Posted by Anonymous on Jan. 31, 2016 at 7:35 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-2):
Anonymous
by Anonymous 2 on Jan. 31, 2016 at 7:36 PM
Like... when someone greens out?
Anonymous
by Anonymous 1 - Original Poster on Jan. 31, 2016 at 7:39 PM
Its a stomach condition that can be caused by long time use. It causes stomach pains and nausea. You should Google it. I don't know how to do links and I suck at explaining stuff.

Quoting Anonymous 2: Like... when someone greens out?
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)